# SDR RRXA991019

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1843
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION, CENTER FUSELAGE, LT FRAME STA 1843 TW0 FEET ABOVE HORIZ STAB.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLERS IAW FAA APPROVED TENNESSEE TECH DER ENGINEERING SKETCH NR EO 99-011 AND 8110-3 DATED 01/27/99.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
